# SDR PCAA0208088

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 26,970 hours, 29,949 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT ONE FLOOR LEVEL EMERGENCY LIGHT WAS FOUND INOPERATIVE.  BAD WIRE FOUND TO LIGHTS SOCKET.  SOCKET ASSEMBLY REPLACED.  AIRCRAFT RETURNED TO SERVICE.
